Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Bobby Stephenson

Veteran Member
  • Total Reviews

    1
  • Content Count

    315
  • Joined

  • Last visited

  • Days Won

    1

Everything posted by Bobby Stephenson

  1. Why don't you go to a different derm? I am sure your derm is not the only one where you live.
  2. Bobby Stephenson

    Finally Done!

    congrats! i can't wait to be done.
  3. wow this picture doesn't look like any of the other pictures.
  4. I have dry eyes and sometimes red. I went to see an optometrist and she told me to use Systane eye drops 4 times a day. I also told my derm and she kept me at 60mg this month to see if anything worsens.
  5. You shouldn't really recommend any regimen after only 1 week.
  6. Haha I am the opposite. I lost 5lbs and I am hungry ALL THE TIME!
  7. No I did not. Maybe once or twice in my life I got tired eyes from playing too much video games. The optometrist says I have dry eyes and that it is causing the fatigue since we blink less when we use the computers. I work with computers 8 hours a day and also use the computer at home. The optometrist said most people wouldn't even notice because my prescription is low.
  8. Month 2 Duration - Oct. 12, 2012 - Nov. 10, 2012 Skin - same skin, red if i use moisturizer, otherwise it is drier or more flaky Cholesterol - 116 LDL Dosage - 60mg Now without acne all I see and worry about are my scars. There's always something to dislike about yourself. She wanted to up my dosage because my liver was doing so well but after we discuss about my eye fatigue she decided I should stay on 60mg for another month. Something that bothers me a lot is that I now have to carry arou
  9. i had one in the ear before. It popped when i slept and i woke up to a blood yucky pus shirt. thankfully it didn't get on my pillow.
  10. Yes Cetaphil was too thick for me too. Switched to CeraVe it is great!.
  11. Wow that looks really bad. Click on the green square to post a picture.
  12. You sound like me back when I was in high school. I ignore the doctors, didn't fill prescriptions or fill it and not use it. Thinking they're stupid. Guess what, 10 years later I had to go back to the doctors. What you're doing is costly (for your parents?) and not helping your skin. Voice all this opinion to your doctor. Doctor appointments cost money, you shouldn't just go, get a prescription and not use it...or get the wrong prescription. Call up your doctor tell him that you have already
  13. The blood test is to check your LDL cholesterol. Accutane raised mine to 120 the first month. Even though I ate a lot of candy and mcdonalds and pizza this month from Halloween it went down to 116 for the 2nd month. LDL Cholesterol LDL Cholesterol Category Less than 100 Optimal 100 - 129 Near optimal 130 - 159 Borderline high 160 - 189 Hig
  14. Your skin looks amazing...I don't think you can look any better without makeup or photoshop. Maybe you have body dismorphic disorder and all the other symptoms are due to stress. If you can't find anything else to like at least enjoy your BIG GIGANTIC blue eyes.
  15. You can always count the empty tabs.
  16. Call your dermatologist and voice your concerns.
  17. Drinking and smoking is equally bad. They just have more lobbying power in our corrupted government than Accutane.
  18. Its around $950 at RiteAid. Definitely shop around.
  19. The last intern had more acne than me but she had the biggest personality I know! Her friendliness was infectious and everyone opens up to her. She has lunch with her coworkers everyday and invites everyone out for happy hour every week. It really is all about confidence.
  20. I use CeraVe moisturizer. Also don't squeeze your black heads. I know it's tempting and that's what I did but don't do it!
×